Alert archive / South Dakota / Blizzard Warnings in 2025

Blizzard Warning 1, NWS Aberdeen, SD

March 14, 2025Big Stone County, Traverse County, Minnesota; 5 counties in South Dakota

NWS Aberdeen, SD issued this blizzard warning at Mar 14, 2025, 1:08 PM CDT for Big Stone County, Traverse County, Minnesota; 5 counties in South Dakota. It took effect at Mar 15, 2025, 4:00 AM CDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 14, 2025, 1:08 PM CDT (18:08 UTC)
In effect from
Mar 15, 2025, 4:00 AM CDT
Expired
Mar 15, 2025, 7:27 AM CDT
In force
3 hr
Issued by
NWS Aberdeen, SD

Counties Big Stone County, MN, Traverse County, MN, Codington County, SD, Deuel County, SD, Grant County, SD, Hamlin County, SD, Roberts County, SD

The radar

The Aberdeen radar (KABR), 129 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 6.1 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2025-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2025-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2290 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

006 
WWUS43 KABR 141808
WSWABR

URGENT - WINTER WEATHER MESSAGE
National Weather Service Aberdeen SD
108 PM CDT Fri Mar 14 2025

SDZ006-018-141915-
/O.CAN.KABR.WS.A.0002.250315T0600Z-250316T0000Z/
Brown-Spink-
Including the cities of Redfield and Aberdeen
108 PM CDT Fri Mar 14 2025

...WINTER STORM WATCH IS CANCELLED...

$$

MNZ039-046-SDZ008-020>023-150415-
/O.UPG.KABR.WS.A.0002.250315T0600Z-250316T0000Z/
/O.NEW.KABR.BZ.W.0001.250315T0900Z-250315T1800Z/
Traverse-Big Stone-Roberts-Codington-Grant-Hamlin-Deuel-
Including the cities of Hayti, Wheaton, Watertown, Milbank,
Ortonville, Clear Lake, and Sisseton
108 PM CDT Fri Mar 14 2025

...BLIZZARD WARNING IN EFFECT FROM 4 AM TO 1 PM CDT SATURDAY...

* WHAT...Blizzard conditions expected. Total snow and sleet 
  accumulations between 2 and 4 inches and ice accumulations around 
  a light glaze. Winds gusting as high as 55 mph.

* WHERE...Portions of west central Minnesota and northeast South 
  Dakota.

* WHEN...From 4 AM to 1 PM CDT Saturday.

* IMPACTS...Visibilities may drop below 1/4 mile due to falling and 
  blowing snow. Plan on slippery road conditions. Widespread blowing 
  snow could significantly reduce visibility. Strong winds could 
  cause tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must travel, 
have a winter survival kit with you. If you get stranded, stay with 
your vehicle. In Minnesota, the latest road conditions can be 
obtained at 511mn.org, or by calling 5 1 1. In South Dakota, the 
latest road conditions can be obtained by calling 5 1 1.

&&

$$

SDZ007-011-019-150415-
/O.UPG.KABR.WS.A.0002.250315T0600Z-250316T0000Z/
/O.NEW.KABR.WW.Y.0005.250315T0700Z-250315T1600Z/
Marshall-Day-Clark-
Including the cities of Britton, Clark, and Webster
108 PM CDT Fri Mar 14 2025

...WINTER WEATHER ADVISORY IN EFFECT FROM 2 AM TO 11 AM CDT 
SATURDAY...

* WHAT...Mixed precipitation expected. Total snow and sleet 
  accumulations up to one inch and ice accumulations around a light 
  glaze. Winds gusting as high as 50 mph.

* WHERE...Clark, Day, and Marshall Counties.

* WHEN...From 2 AM to 11 AM CDT Saturday.

* IMPACTS...Plan on slippery road conditions. Widespread blowing 
  snow could significantly reduce visibility. Gusty winds could 
  bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions can be obtained by calling 5 1 1.

&&

$$

Wise
3 follow-up statements
218 
WWUS43 KABR 150340
WSWABR

URGENT - WINTER WEATHER MESSAGE
National Weather Service Aberdeen SD
1040 PM CDT Fri Mar 14 2025

MNZ039-046-SDZ008-020>023-151400-
/O.CON.KABR.BZ.W.0001.250315T0900Z-250315T1800Z/
Traverse-Big Stone-Roberts-Codington-Grant-Hamlin-Deuel-
Including the cities of Milbank, Wheaton, Sisseton, Watertown,
Hayti, Clear Lake, and Ortonville
1040 PM CDT Fri Mar 14 2025

...BLIZZARD WARNING REMAINS IN EFFECT FROM 4 AM TO 1 PM CDT 
SATURDAY...

* WHAT...Blizzard conditions expected. Total snow and sleet 
  accumulations between 2 and 4 inches and ice accumulations up to 
  one tenth of an inch. Winds gusting as high as 55 mph.

* WHERE...Portions of west central Minnesota and northeast South 
  Dakota.

* WHEN...From 4 AM to 1 PM CDT Saturday.

* IMPACTS...Visibilities may drop below 1/4 mile due to falling and 
  blowing snow. Plan on slippery road conditions. Widespread blowing 
  snow could significantly reduce visibility. Strong winds could 
  cause tree damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must travel, 
have a winter survival kit with you. If you get stranded, stay with 
your vehicle. In Minnesota, the latest road conditions can be 
obtained at 511mn.org, or by calling 5 1 1. In South Dakota, the 
latest road conditions can be obtained by calling 5 1 1.

&&

$$

SDZ007-011-019-151400-
/O.CON.KABR.WW.Y.0005.250315T0700Z-250315T1600Z/
Marshall-Day-Clark-
Including the cities of Clark, Britton, and Webster
1040 PM CDT Fri Mar 14 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 AM CDT 
SATURDAY...

* WHAT...Mixed precipitation expected. Total snow and sleet 
  accumulations up to one inch and ice accumulations around a light 
  glaze. Winds gusting as high as 50 mph.

* WHERE...Clark, Day, and Marshall Counties.

* WHEN...From 2 AM to 11 AM CDT Saturday.

* IMPACTS...Plan on slippery road conditions. Widespread blowing 
  snow could significantly reduce visibility. Gusty winds could 
  bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions can be obtained by calling 5 1 1.

&&

$$

Parkin
228 
WWUS43 KABR 150905
WSWABR

URGENT - WINTER WEATHER MESSAGE
National Weather Service Aberdeen SD
405 AM CDT Sat Mar 15 2025

MNZ039-046-SDZ008-020>023-151800-
/O.CON.KABR.BZ.W.0001.000000T0000Z-250315T1800Z/
Traverse-Big Stone-Roberts-Codington-Grant-Hamlin-Deuel-
Including the cities of Milbank, Ortonville, Watertown, Clear
Lake, Hayti, Sisseton, and Wheaton
405 AM CDT Sat Mar 15 2025

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS 
AFTERNOON...

* WHAT...Blizzard conditions. Additional snow and sleet 
  accumulations up to 3 inches and ice accumulations up to one tenth 
  of an inch. Winds gusting as high as 50 mph.

* WHERE...Portions of west central Minnesota and northeast South 
  Dakota.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Visibilities may drop below 1/4 mile due to falling and 
  blowing snow. Plan on slippery road conditions. Widespread blowing 
  snow could significantly reduce visibility. Gusty winds could 
  bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must travel, 
have a winter survival kit with you. If you get stranded, stay with 
your vehicle. In Minnesota, the latest road conditions can be 
obtained at 511mn.org, or by calling 5 1 1. In South Dakota, the 
latest road conditions can be obtained by calling 5 1 1.

&&

$$

SDZ007-011-019-151600-
/O.CON.KABR.WW.Y.0005.000000T0000Z-250315T1600Z/
Marshall-Day-Clark-
Including the cities of Clark, Webster, and Britton
405 AM CDT Sat Mar 15 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS 
MORNING...

* WHAT...Mixed precipitation. Additional snow accumulations up to 
  one inch and ice accumulations around a light glaze. Winds gusting 
  as high as 50 mph.

* WHERE...Clark, Day, and Marshall Counties.

* WHEN...Until 11 AM CDT this morning.

* IMPACTS...Plan on slippery road conditions. Areas of blowing snow 
  could significantly reduce visibility. Gusty winds could bring 
  down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions can be obtained by calling 5 1 1.

&&

$$

BC
305 
WWUS43 KABR 151227
WSWABR

URGENT - WINTER WEATHER MESSAGE
National Weather Service Aberdeen SD
727 AM CDT Sat Mar 15 2025

MNZ039-046-SDZ008-020>023-151330-
/O.CAN.KABR.BZ.W.0001.000000T0000Z-250315T1800Z/
Traverse-Big Stone-Roberts-Codington-Grant-Hamlin-Deuel-
Including the cities of Wheaton, Sisseton, Clear Lake, Hayti,
Milbank, Ortonville, and Watertown
727 AM CDT Sat Mar 15 2025

...BLIZZARD WARNING IS CANCELLED...

Blizzard conditions are no longer expected. Although, far eastern 
portions of Big Stone and Traverse counties will continue to see 
periodic snow and lowered visibility through mid-morning.


$$

SDZ007-011-019-151330-
/O.CAN.KABR.WW.Y.0005.000000T0000Z-250315T1600Z/
Marshall-Day-Clark-
Including the cities of Webster, Britton, and Clark
727 AM CDT Sat Mar 15 2025

...WINTER WEATHER ADVISORY IS CANCELLED...

The wintry mix has ended across the area. Untreated roads may still 
be slippery.

$$

TMT

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this blizzard warning went out at Mar 14, 12:27 PM CDT, 41 minutes earlier. Its key messages:

  • A storm system will move in this evening and impact the forecast area through Saturday. Rain will transition to a wintry mix and eventually all snow by early Saturday morning.
  • Strong northerly winds (gusts of 40-55 knots) will move into the area this afternoon and persist through the day Saturday. A Wind Advisory is in effect for areas west of the James River Valley from Friday afternoon through Saturday morning.
  • Strong winds and heavy snow (accumulations upwards of 6" in some places) will combine to reduce visibilities Saturday morning along and east of the James River Valley. A Winter Storm Watch for Blizzard Conditions is in effect for that area from early Saturday morning to Saturday afternoon.
  • Another storm system will move east across the Central Plains Tuesday into Wednesday. Impacts may be mainly across southern SD and points south, although some light accumulations generally under 3 inches are possible over the area.
Area forecast discussion, Mar 14, 12:27 PM CDT, 41 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Aberdeen SD
1227 PM CDT Fri Mar 14 2025

.KEY MESSAGES...

- A storm system will move in this evening and impact the
  forecast area through Saturday. Rain will transition to a wintry
  mix and eventually all snow by early Saturday morning.

- Strong northerly winds (gusts of 40-55 knots) will move into
  the area this afternoon and persist through the day Saturday. A
  Wind Advisory is in effect for areas west of the James River
  Valley from Friday afternoon through Saturday morning.

- Strong winds and heavy snow (accumulations upwards of 6" in
  some places) will combine to reduce visibilities Saturday
  morning along and east of the James River Valley. A Winter Storm
  Watch for Blizzard Conditions is in effect for that area from
  early Saturday morning to Saturday afternoon.

- Another storm system will move east across the Central Plains
  Tuesday into Wednesday. Impacts may be mainly across southern SD
  and points south, although some light accumulations generally
  under 3 inches are possible over the area.

&&

.UPDATE...
Issued at 1012 AM CDT Fri Mar 14 2025

Continuing to hash out thoughts about headlines this morning. Same
confidence issues persist with placement of the low and associated
snow totals. A little more concerned with sustained winds than
wind gusts tonight; they may merit a warning with sustained
speeds around 40 mph. No major changes in overall trends regarding the
upcoming winter storm, just fine-tuning the details.

&&

.SHORT TERM /TODAY THROUGH SATURDAY AFTERNOON/...
Issued at 423 AM CDT Fri Mar 14 2025

The main focus in the near term continues to be the storm system
beginning this evening and continuing on through Saturday. As the
low pressure center moves up out of the southwest, precipitation
along the north side of the low will impact the northeastern South
Dakota and western Minnesota portions of the forecast area,
beginning as rain this evening. The current trend in hi-res model
guidance suggests that the heaviest rainfall will stay to the south
and east of the forecast area tonight. Between 0.5"-0.75" would
still fall as rain through Saturday morning for areas east of the
James Valley. There are a few model scenarios hanging onto a
solution in which the heavier rainfall totals do make it up into
northeastern South Dakota and western Minnesota, dumping an inch or
more of rain to the area. Probability for this scenario to play out
is between 10-30%, so it still represents a significant alternate
scenario for this event.

As the low pressure center progresses, strong northerly winds will
develop on the backside, impacting most of the forecast area through
the day Saturday. Sustained winds of 30-35 knots and gusts of 40-50
knots make this a higher end Wind Advisory, and consideration was
given to upgrading to a High Wind Warning. However, probabilities in
both the NBM and HREF ensembles for Wind Warning criteria remain
unconvincing (only showing small pockets of >50%), and even looking
at the NBM 90th percentile leaves much of the area just shy on
gusts. The potential is certainly there for an upgrade, and will
need to be re-evaluated during the day today.

Precipitation looks to change over from rain to winter precipitation
on Saturday morning, eventually ending up as snow for the duration
of the event. Hi-res model guidance displays some level of agreement
in the changeover to winter precipitation occurring somewhere around
10Z Saturday morning. However, strong low-level cold air advection
of 50-60 knots could help accelerate the cooldown by an hour or two
and push that transition earlier into the night. An inversion around
the 850mb level will also create a brief period of freezing rain or
potentially even sleet due to the warm nose melting hydrometeors to
liquid aloft. This warm nose will eventually push below freezing and
bring snow to the surface by Saturday morning.

Saturday morning will see the heaviest snow of the event, located
again over northeastern South Dakota and western Minnesota. A moist
profile with good vertical lift throughout will have the potential
to create high snowfall rates. There is still quite a bit of
uncertainty in the snowfall totals, with 25th-75th percentile
spreads over parts of the area reaching a difference of 5-6". This
large spread is in no small part due to a bit of a split in model
guidance, with a number of hi-res models resolve upwards of 6"
within the span of 6 hours (~40% chance between 12Z-18Z). The
majority of that snow would likely fall in the first few hours of
that timeframe (effectively the first few hours after the changeover
to snow) while the strongest omega is present throughout the deep
saturated layer. Only a few tenths of snow is forecasted to fall
after 18Z as the omega will decrease significantly and the lower
layer will eventually de-saturate behind the front. One additional
point of interest is that a small handful of models have begun to
push the band of heavy snow slightly east, but just enough to where
the highest totals may fall outside the Aberdeen forecast area,
instead moving further into Minnesota. While this is only
represented in a small percentage of the models, it is an additional
reason why the spread remains so high just 24 hours out.

The strong winds mentioned above will persist through the day
Saturday, leading to the potential for blizzard conditions Saturday
morning where snow is falling (or Saturday afternoon where snow has
accumulated). As a result, the Winter Storm Watch for Blizzard
Conditions for the James Valley and east remains in place from 06Z
Saturday through 00Z Sunday.

&&

.LONG TERM /SATURDAY EVENING THROUGH THURSDAY/...
Issued at 423 AM CDT Fri Mar 14 2025

At the start of the extended period, the storm system will have
moved east of the area as a narrow surface ridge axis builds into
the region. Still some breezy northwest winds to contend with early
on Saturday evening, but as the ridge builds in, winds go rather
light by 12Z Sunday. Skies also look to be mostly clear for a good
portion of the night, so we're setting the stage for some chilly
lows in the teens. Depending on how much snow the eastern CWA
receives on Saturday, these numbers may need to be dropped and would
not be surprised if single digits are realized.

Models still show a weak surface low skirting eastward across the
Dakotas and into MN Sunday night into Monday, but any precip chances
from this remain north into ND/MN, with a dry forecast persisting
across the CWA at this time.

Main focus in the extended period is the next (stronger) storm
system that moves east across the Central Plains Tuesday into
Wednesday. Surface low looks to eject eastward into the Plains
Tuesday/Tuesday night, with differences noted in location/track.
GEFS camp of solutions remains the furthest north with the mean
MSLP, taking the low center across NE into IA. Meanwhile, the
GEPS/ENS remain in agreement with each other, and further south with
the mean MSLP low center from KS to MO. The resultant snow output
also reveals the northern GEFS outlier, while GEPS/ENS remain
further south across southern SD into NE with highest impacts.
Probability for 24-hr snowfall greater than 2 inches show the
highest values (40-70%) across southern/southeast SD into NE and IA
when looking at GEPS/ENS output. GEFS remains further north into our
CWA with these values.

&&

.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1223 PM CDT Fri Mar 14 2025

Terminals KABR,KATY,KPIR,KMBG

A spring storm system will bring deteriorating conditions from
west to east through tonight as rain transitions to a wintry mix
and then to all snow. IFR vsby in blowing precipitation (rain or
snow) are expected at all sites at times. KATY is the most likely
location to see blizzard conditions develop Saturday morning. The
whole system exits to the east by the end of the taf period.
Northwest winds 25 to 35 kts with gusts up to 50 kts are possible
across the area through Saturday morning.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...Winter Storm Watch from late tonight through Saturday evening
     for SDZ006>008-011-018>023.

     Wind Advisory until 1 PM CDT /noon MDT/ Saturday for SDZ003-015-
     033-045-048.

     Wind Advisory from 7 PM this evening to 1 PM CDT Saturday for
     SDZ004-005-009-010-016-017-034>037-051.

MN...Winter Storm Watch from late tonight through Saturday evening
     for MNZ039-046.

&&

UPDATE...Wise
SHORT TERM...BC
LONG TERM...TMT
AVIATION...Wise
Hazardous weather outlook, Mar 14, 4:32 AM CDT, 8 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Aberdeen SD
432 AM CDT Fri Mar 14 2025

SDZ003-015-033-045-048-150945-
Corson-Dewey-Stanley-Jones-Lyman-
432 AM CDT Fri Mar 14 2025 /332 AM MDT Fri Mar 14 2025/

This Hazardous Weather Outlook is for central South Dakota and
north central South Dakota.

.DAY ONE...Today and tonight.

Strong northerly winds gusting to 45 to 60 miles per hour will arrive
this afternoon. A Wind Advisory begins at 3 PM and continues through
tonight. Gusty winds will blow around unsecured objects and a few
power outages may result. Travel may be difficult, especially for
high profile vehicles.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Strong northerly winds continue through the day Saturday. Gusty winds
will blow around unsecured objects and a few power outages may
result. Travel may be difficult, especially for high profile
vehicles. The Wind Advisory is currently set to end at 1 PM on
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SDZ004-005-009-010-016-017-034>037-051-150945-
Campbell-McPherson-Walworth-Edmunds-Potter-Faulk-Sully-Hughes-Hyde-
Hand-Buffalo-
432 AM CDT Fri Mar 14 2025

This Hazardous Weather Outlook is for central South Dakota and
north central South Dakota.

.DAY ONE...Today and tonight.

Strong northerly winds gusting to 45 to 60 miles per hour will arrive
this afternoon. A Wind Advisory begins at 7 PM and continues through
tonight. Gusty winds will blow around unsecured objects and a few
power outages may result. Travel may be difficult, especially for
high profile vehicles.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Strong northerly winds continue through the day Saturday. Gusty winds
will blow around unsecured objects and a few power outages may
result. Travel may be difficult, especially for high profile
vehicles. The Wind Advisory is currently set to end at 1 PM on
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MNZ039-046-SDZ006>008-011-018>023-150945-
Traverse-Big Stone-Brown-Marshall-Roberts-Day-Spink-Clark-Codington-
Grant-Hamlin-Deuel-
432 AM CDT Fri Mar 14 2025

This Hazardous Weather Outlook is for west central Minnesota and
northeast South Dakota.

.DAY ONE...Today and tonight.

A storm system will move in this evening, bringing rain to
northeastern South Dakota and western Minnesota. Precipitation will
change over to a wintry mix of freezing rain and/or sleet and
eventually snow late tonight. Strong norherly winds gusting to 45-60
miles per hour will also arrive tonight. These two factors will
combine to potentially reduce visibilities late tonight. A Winter
Storm Watch for Blizzard Conditions begins at 1 AM tonight.
Visibilities may drop below 1/4 mile, and whiteout conditions are
possible. Travel may be difficult tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Winter Storm Watch for Blizzard Conditions continues on Saturday.
Heavy snow will fall through the morning Saturday, and strong winds
will continue to reduce visibilities, making travel hazardous. Some
parts of northeastern South Dakota and western Minnesota may see
upwards of 6" of accumulation. Visibilities may drop below 1/4 mile,
and whiteout conditions are possible. Travel may be difficult
through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 1:08 PM CDTHigh Wind WarningABRBuffalo, Hand, Hughes, Hyde, Jones, Lyman and 2 more13 hr
Mar 14, 1:08 PM CDTWinter Weather AdvisoryABRClark, Day, Marshall18 hr

Nearby

Blizzard Warnings in South Dakota, 2025Blizzard Warnings in Minnesota, 2025Every blizzard warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.